# SDR C2XA09TY038

- Difficulty date: March 1, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145EP
- Aircraft serial: 145015
- Aircraft time: 23,542 hours, 22,071 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Part number: 54200003001XJT
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CURRENTLY IN A C-CHECK STATUS.  INSPECTION FOUND EIGHT BOLT HOLES ON THE NUMBER ONE ENGINE INTAKE INLET THAT WERE CORRODED.  MAINTENANCE REPAIRED THE CORRODED BOLT HOLES IAW EC5420-01158 BY USING REAMERS AND NEW BUSHINGS.  ALL WORK WAS COMPLIED WITH AND WILL BE RELEASED AT THE END OF THE CHECK.
